# SDR K11A2015031972601

- Difficulty date: March 19, 2015
- Submitted: March 20, 2015
- Operation: Air carrier
- Aircraft: N726CK
- Make and model: Boeing 727-2M7
- Aircraft serial: 21951
- Aircraft time: 42,242 hours, 23,609 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Part number: 6517849406
- Condition: Cracked
- Location: Hydraulic Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: O

## Discrepancy

ON SHORT FINAL, "B" SYSTEM HYD QUANTITY DROPPED RAPIDLY AND "B" SYS PRESSURE WENT TO ZERO.
